Journal of Mathematics of Kyoto University

Homotopy cofibres, higher coassociativity and homotopy coalgebras

Marek Golasiński and Aniceto Murillo

Full-text: Open access

Abstract

In this note we show that, for a map of (weak or ordinary) $k$-fold homotopy coalgebras and under certain dimension and connectivity restrictions, the homotopy coalgebrastructure is inherited by the homotopy cofibre of the given map.

Article information

Source
J. Math. Kyoto Univ., Volume 48, Number 3 (2008), 631-638.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250271387

Digital Object Identifier
doi:10.1215/kjm/1250271387

Mathematical Reviews number (MathSciNet)
MR2511054

Zentralblatt MATH identifier
1176.55005

Subjects
Primary: 55P40: Suspensions 55P45: $H$-spaces and duals
Secondary: 18C15: Triples (= standard construction, monad or triad), algebras for a triple, homology and derived functors for triples [See also 18Gxx]

Citation

Golasiński, Marek; Murillo, Aniceto. Homotopy cofibres, higher coassociativity and homotopy coalgebras. J. Math. Kyoto Univ. 48 (2008), no. 3, 631--638. doi:10.1215/kjm/1250271387. https://projecteuclid.org/euclid.kjm/1250271387


Export citation